MathSciNet Relay Station
MathSciNet bibliographic data
MR1913021 54F15 (54F50 54H20)
Mouron, Christopher Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3409–3413 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement